Ricardo Miranda Martins
Ricardo Miranda Martins
Unicamp - Universidade Estadual de Campinas
Verified email at - Homepage
Cited by
Cited by
Limit cycles in discontinuous classical Liénard equations
RM Martins, AC Mereu
Nonlinear Analysis: Real World Applications 20, 67-73, 2014
The Ricci flow of left-invariant metrics on full flag manifold SU (3)/T from a dynamical systems point of view
L Grama, RM Martins
Bulletin des sciences mathematiques 133 (5), 463-469, 2009
Reversible-equivariant systems and matricial equations
MA Teixeira, RM Martins
Anais da Academia Brasileira de Ciências 83 (2), 375-390, 2011
Global behavior of the Ricci flow on generalized flag manifolds with two isotropy summands
L Grama, RM Martins
Indagationes Mathematicae 23 (1-2), 95-104, 2012
Periodic orbits, invariant tori, and cylinders of Hamiltonian systems near integrable ones having a return map equal to the identity
J Llibre, RM Martins, MA Teixeira
Journal of mathematical physics 51 (8), 2010
On the similarity of Hamiltonian and reversible vector fields in 4D
RM Martins, MA Teixeira
Communications on Pure and Applied Analysis 10 (4), 1257-1266, 2011
Formal equivalence between normal forms of reversible and hamiltonian dynamical systems
RM Martins
arXiv preprint arXiv:1103.0333, 2011
A estrutura Hamiltoniana dos campos reversíveis em 4D
RM Martins
Master Thesis, Universidade Estadual de Campinas, UNICAMP, Campinas, SP …, 2008
Dynamics and stability of non-smooth dynamical systems with two switches
GT da Silva, RM Martins
Nonlinear Dynamics 108 (4), 3157-3184, 2022
An estimation for the number of limit cycles in a Liénard-like perturbation of a quadratic nonlinear center
RM Martins, AC Mereu, RDS Oliveira
Nonlinear dynamics 79, 185-194, 2015
Limit cycles for classes of piecewise smooth differential equations separated by the unit circle
MDA Caldas, RM Martins
arXiv preprint arXiv:2109.07551, 2021
Limit cycles of piecewise smooth differential equations on two dimensional torus
J Llibre, RM Martins, DJ Tonon
Journal of dynamics and differential equations 30 (3), 1011-1027, 2018
Sharp estimates for the number of limit cycles in discontinuous generalized Li\'enard equations
TMP de Abreu, RM Martins
arXiv preprint arXiv:2307.09599, 2023
Experiências no ensino de matemática durante o ensino remoto emergencial na Unicamp
RM Martins, MP Panthee, D Sebastian
PMO, 2021
Chaos in piecewise smooth vector fields on two dimensional torus and sphere
RM Martins, DJ Tonon
arXiv preprint arXiv:1601.05670, 2016
A brief survey on the Ricci flow in homogeneous manifolds
L Grama, RM Martins
São Paulo Journal of Mathematical Sciences 9 (1), 37-52, 2015
On non-smooth vector fields having a torus or a sphere as the sliding manifold
RM Martins
arXiv preprint arXiv:1207.0397, 2012
Existence of periodic solutions for a nonautonomous differential equation
ALA de Araujo, RM Martins
Bulletin of the Belgian Mathematical Society-Simon Stevin 19 (2), 305-310, 2012
On the birth of minimal sets for perturbed reversible vector fields
J Llibre, RM Martins, MA Teixeira
Discrete & Continuous Dynamical Systems 31 (3), 763, 2011
On the existence of closed trajectories for the differential equation $\dddot {z}+ a\ddot {z}+ b\dot {z}+ abz=\varepsilon F (z,\dot {z},\ddot {z}) $
MDA Caldas, RM Martins
arXiv preprint arXiv:2210.07398, 2022
The system can't perform the operation now. Try again later.
Articles 1–20